# SDR IXXA0500047S

- Difficulty date: October 11, 2004
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION, FOUND RT FUSELAGE NOSE SECTION STRUCTURE FLIGHT COMPARTMENT HAS DAMAGE FROM CORROSION AT STA -67.000.  REPAIR ACCOMPLISHED.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  REMOVED THE CORRODED FRAME SEGMENT AND FABRICATED A NEW FRAME SEGMENT.  HEAT TREATED NEW FRAME, CLEANED, TREATED AND PRIMED AREA AND NEW FRAME SEGMENT.  INSTALLED NEW FRAME SEGMENT PER DOUGLAS STRUCTURAL REPAIR MANUAL, DPS 3.69-4 REV "AM", DPS 7.00-1 REV. "BJ"
